Multivariate polynomial spline spaces

Lin An Chen, Yi-Jung Hsu, Yuang Chin Chiang

Research output: Contribution to journalArticle

Abstract

In this paper we construct bases of certain spaces of multivariate polynomial splines defined on rectangular partitions. These bases are presented by polynomials, truncated power functions and products of these functions. This setting provides a natural generalization of the twodimensional polynomial spline, proposed by Chui and Wang [3], to p variables.

Original languageEnglish
Pages (from-to)789-806
Number of pages18
JournalRocky Mountain Journal of Mathematics
Volume29
Issue number3
DOIs
StatePublished - 1 Jan 1999

Keywords

  • Multivariate polynomial spline
  • Piecewise polynomial

Fingerprint Dive into the research topics of 'Multivariate polynomial spline spaces'. Together they form a unique fingerprint.

  • Cite this